# SDR C2XA01TY008

- Difficulty date: February 3, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 1452171803
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, THE LEFT OMEGA BEAM AFT RAMP ANGLE BETWEEN FRAME 19 AND 20 HAS CORROSION.  REMOVED RAMP ANGLE, FABRICATED NEW RAMP ANGLE IAW EMB 145 SRM 51-30-01), ALODINED AND PRIMED IAW EMB 145 CPM 51-21-04 AND 05.  REINSTALLED RAMP ANGLE IAW EMB 145 SRM 51-40-02.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
